Skip to main content

Research Repository

Advanced Search

On the curvature of biquotients

Kerin, Martin

On the curvature of biquotients Thumbnail


Authors



Abstract

As a means to better understanding manifolds with positive curvature, there has been much recent interest in the study of non-negatively curved manifolds which contain either a point or an open dense set of points at which all 2-planes have positive curvature. We study infinite families of biquotients defined by Eschenburg and Bazaikin from this viewpoint, together with torus quotients of S 3 × S 3.

Citation

Kerin, M. (2012). On the curvature of biquotients. Mathematische Annalen, 352(1), 155-178. https://doi.org/10.1007/s00208-011-0634-7

Journal Article Type Article
Online Publication Date Jan 22, 2011
Publication Date 2012-01
Deposit Date Nov 15, 2022
Publicly Available Date Nov 15, 2022
Journal Mathematische Annalen
Print ISSN 0025-5831
Electronic ISSN 1432-1807
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 352
Issue 1
Pages 155-178
DOI https://doi.org/10.1007/s00208-011-0634-7

Files

Accepted Journal Article (460 Kb)
PDF

Copyright Statement
This version of the article has been accepted for publication, after peer review (when applicable) and is subject to Springer Nature’s AM terms of use, but is not the Version of Record and does not reflect post-acceptance improvements, or any corrections. The Version of Record is available online at: https://doi.org/10.1007/s00208-011-0634-7





You might also like



Downloadable Citations